Differential sandwich theorems for p-valent functions involving a generalized differential operator

Anas Aljarah, Maslina Darus

Research output: Contribution to journalArticle

3 Citations (Scopus)

Abstract

In the present paper, a generalized differential operator, S<sup>k</sup><inf>α, β, γ</inf> f(z) is introduced for functions f of the form (Formula presented) which are p-valent in the unit disc U = {z ∈ ℂ: |z|<1}. Here we obtain some results related to subordination, superordination and sandwich involving the operator aforementioned.

Original languageEnglish
Pages (from-to)651-660
Number of pages10
JournalFar East Journal of Mathematical Sciences
Volume96
Issue number5
DOIs
Publication statusPublished - 1 Mar 2015

Fingerprint

P-valent
P-valent Functions
Subordination
Sandwich
Unit Disk
Differential operator
Operator
Theorem

Keywords

  • Analytic functions
  • Differential subordination
  • Differential superordination
  • Sandwich theorems

ASJC Scopus subject areas

  • Mathematics(all)

Cite this

Differential sandwich theorems for p-valent functions involving a generalized differential operator. / Aljarah, Anas; Darus, Maslina.

In: Far East Journal of Mathematical Sciences, Vol. 96, No. 5, 01.03.2015, p. 651-660.

Research output: Contribution to journalArticle

@article{71577fcd53dd4c14a9d87db74fc11427,
title = "Differential sandwich theorems for p-valent functions involving a generalized differential operator",
abstract = "In the present paper, a generalized differential operator, Skα, β, γ f(z) is introduced for functions f of the form (Formula presented) which are p-valent in the unit disc U = {z ∈ ℂ: |z|<1}. Here we obtain some results related to subordination, superordination and sandwich involving the operator aforementioned.",
keywords = "Analytic functions, Differential subordination, Differential superordination, Sandwich theorems",
author = "Anas Aljarah and Maslina Darus",
year = "2015",
month = "3",
day = "1",
doi = "10.17654/FJMSMar2015_651_660",
language = "English",
volume = "96",
pages = "651--660",
journal = "Far East Journal of Mathematical Sciences",
issn = "0972-0871",
publisher = "University of Allahabad",
number = "5",

}

TY - JOUR

T1 - Differential sandwich theorems for p-valent functions involving a generalized differential operator

AU - Aljarah, Anas

AU - Darus, Maslina

PY - 2015/3/1

Y1 - 2015/3/1

N2 - In the present paper, a generalized differential operator, Skα, β, γ f(z) is introduced for functions f of the form (Formula presented) which are p-valent in the unit disc U = {z ∈ ℂ: |z|<1}. Here we obtain some results related to subordination, superordination and sandwich involving the operator aforementioned.

AB - In the present paper, a generalized differential operator, Skα, β, γ f(z) is introduced for functions f of the form (Formula presented) which are p-valent in the unit disc U = {z ∈ ℂ: |z|<1}. Here we obtain some results related to subordination, superordination and sandwich involving the operator aforementioned.

KW - Analytic functions

KW - Differential subordination

KW - Differential superordination

KW - Sandwich theorems

UR - http://www.scopus.com/inward/record.url?scp=84929178406&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=84929178406&partnerID=8YFLogxK

U2 - 10.17654/FJMSMar2015_651_660

DO - 10.17654/FJMSMar2015_651_660

M3 - Article

VL - 96

SP - 651

EP - 660

JO - Far East Journal of Mathematical Sciences

JF - Far East Journal of Mathematical Sciences

SN - 0972-0871

IS - 5

ER -